# SDR SWIA202163502

- Difficulty date: October 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE LOWER THURST REVERSER C-DUCT,  NYLON INSERT MOUNTING SCREW HOLES                                THROUGH SHEET METAL STRUCTURE ARE OBLONG /DAMAGED      (C-CHECK RO 1/7/2022)    PERFORMED OVERSIZE BOLT HOLE REPAIR TO LH ENGINE LOWER THRUST REVERSER C-DUCT IAW ALL STEPS OF REO 670-78-30-921 REV B DATE 2014-07-02. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337.
